• GoodSense Acetaminophen Children's Pain Reliever Oral Suspension Liquid, Cherry Flavor, 4 Fluid Ounce

    For ages 2-11Fever Reducer Pain Reliever Alcohol Free Aspirin Free Ibuprofen Free Cherry Flavor New label informationCompare to active ingredients of Children's Tylenol® Suspension Liquid100% Satisfaction Guaranteedperrigo.com

    • Brand: Good Sense
    • ASIN: B0030HKL2C
    • UPC: 301130608266

  • Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Cherry, 2 fl oz

    Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This cherry-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

    • Brand: Tylenol
    • ASIN: B00E1MTFCC
    • UPC: 300450186607

  • GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce

    Compare to the active ingredient of Children's Tylenol Oral Suspension, 160 mg Acetaminophen and Pain Reliever/Fever Reducer. Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache and it is Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free. Suspension Liquid

    • Brand: Good Sense
    • ASIN: B00CWPN4MC
    • UPC: 301130020266

  • 1158494 PT# 57896018016 Acetaminophen Suspension Oral 16oz 160mg/ 5mL 16oz/Bt Made by Geri-Care Pharmaceuticals

    Acetaminophen Suspension Oral 16oz 160mg/ 5mL 16oz/Bt

    • Brand: BND- Geri-Care Pharmaceuticals
    • ASIN: B00D7C2UXI

  • Equate Childrens Acetaminophen Bubblegum Suspension, 160 mg, 4 Oz, 2 Pk

    When your little one is suffering from the cold or flu, give them the relief they need with this 4 oz Equate Children's Acetaminophen, 160mg. It goes to work quickly to provide comfort from several different issues. This Children's Pain and Fever acetaminophen comes in a liquid formula with a bubblegum flavor, which makes it easy to take. It's effective for reducing the symptoms that come from the common cold, toothache, flu and more. The acetaminophen suspension is designed for kids ages 2- to 11-years-old and is aspirin-free, ibuprofen-free and alcohol-free. It may be used as a fever reducer as well and is available in a 2-pack for your convenience. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Acetaminophen Bubble Gum, 2-Pack, 4 oz: Children's Pain and Fever, Acetaminophen 160 mg/5 mL Oral Suspension, may be used as a fever reducer/pain reliever for children between 2- and 11-years of age Children's Pain and Fever comes in 3 delicious flavors: bubble gum, grape and dye-free cherry Temporarily reduces fever Provides relief of minor aches and pains due to the common cold, flu, sore throat, headache and toothache Aspirin-free Ibuprofen-free Alco...

    • Brand: Equate
    • ASIN: B079DMRZCZ
    • UPC: 613951421345

  • PACK OF 10 - Equate Childrens Acetaminophen Dye-Free Cherry Suspension, 160 mg 4 Oz

    Compare to Childrens Tylenol Oral Suspension active ingredient. Childrens Acetaminophen 160 mg Per 5 mL, dye-free cherry flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. An oral suspension liquid, this product temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A dosage cup is included. Gluten free. No high fructose corn syrup. Non-staining.

    • Brand: Equate
    • ASIN: B078GND4R2
    • UPC: 654163988202

  • Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

    Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-free Grape Liquid (4 oz) reduces fever and pain associated with the common cold, flu, headache, sore throat and toothache. Its pain-fighting formula compares to the active ingredient in Children's Tylenol Oral Suspension and is free from alcohol, aspirin and ibuprofen. Suitable for children 2 to 11 years of age. Proudly manufactured in the U.S.A.

    • Brand: Wellness Basics
    • ASIN: B078SSQSJB
    • UPC: 349580285040

  • Good Sense Infant's Pain & Fever Acetaminophen Suspension Liquid, Grape Flavor 1 oz

    Rely On GoodSense Sore throats, colds, and the flu are no fun when you’re young - mostly because you don’t really understand what’s going on with your body, you just know you feel yucky. Fortunately, mom and dad can rely on GoodSense. GoodSense Infants’ Pain & Fever Oral Suspension temporarily reduces fever, and relieves minor aches and pains brought on by the common cold, flu, sore throat, headaches, and toothaches. GoodSense can help the little one feel better, and give mom and dad some peace of mind. Directions This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning); shake well before using. mL= milliliter. Find the right dose on the dosage chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Firmly push syringe into bottle opening. Turn bottle upside down; pull syringe to the first dose line and then push product back into bottle. Pull syringe until it reaches and stays at the correct dose. Dispense liquid slowly into child’s mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance. What's Inside Active ingredient (in each 5 mL): Acetaminophen 160 ...

    • Brand: Good Sense
    • ASIN: B0099NTQTU
    • UPC: 301130946108

  • Equate Children's Cherry Pain & Fever Acetaminophen Pain Reliever/Fever Reducer Suspension Liquid, 4 fl oz

    Children Fever and Pain Releiver

    • Brand: Equate
    • ASIN: B00NK8NBO6
    • UPC: 681131016605

  • Basic Care Acetaminophen Children's Pain Reliever Oral Suspension Liquid, 4 Ounce

    Basic Care Acetaminophen Children's Pain Reliever Oral Suspension Liquid, 160 mg, 4 Fluid Ounce

    • Brand: Basic Care
    • ASIN: B074F19X93
    • UPC: 370030114061

  • Dye-Free Infants' Acetaminophen Oral Suspension Grape Flavor by Up&Up, Fever Reducer; Pain Reliever, Compare to Infants' Tylenol Oral Suspension

    Compare to Children's Tylenol® Oral Suspension active ingredient. up&up Children's Oral Suspension Acetaminophen Liquid is an acetaminophen oral suspension that comes in a great tasting grape flavor. The suspension is designed for children ages 2 to 11 and is aspirin free, ibuprofen free and alcohol free. It may be used as a fever reducer and pain reliever. up & up products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.

    • Brand: Unknown
    • ASIN: B01DE6I20G
    • UPC: 370030625291

  • Equate Children's Acetaminophen 4oz Bubble Gum Flavor Compare to Children's Tylenol Oral Suspension

    Equate Acetaminophen for children gives respite from sneezing, itchy watery eyes, runny nose, itchy throat, and other upper respiratory allergies.

    • Brand: Equate
    • ASIN: B0015PJNV6
    • UPC: 681131699723

  • Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz

    Temporarily reduces: fever. Relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. For ages 2-11. Aspirin free. Ibuprofen free. Alcohol free. Gluten free.

    • Brand: Equate
    • ASIN: B007YAY6HM

  • Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 2 fl oz (Pack May Vary)

    Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

    • Brand: Tylenol
    • ASIN: B00MK2D954
    • UPC: 300450122605

  • Equate - Infants' Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Grape Flavor 1 oz by Equate

    Infants Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Grape Flavor

    • Brand: Equate
    • ASIN: B01AVJBLDE

  • Good Sense Acetaminophen Children's Pain Reliever Oral Suspension Liquid, Cherry, 160 mg 4 oz (Pack of 2)

    For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 2 Retail Package

    • Brand: Good Sense
    • ASIN: B01IAIR61E
    • UPC: 301130608266

  • Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Cherry, 2 fl oz

    Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This cherry-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

    • Brand: Tylenol
    • ASIN: B01EMZ5CKQ
    • UPC: 300450186607

  • Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 2 fl oz

    Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

    • Brand: Tylenol
    • ASIN: B010VE8MJ0
    • UPC: 300450122605